# SDR ALGAR91311A245005

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 6,069 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Part serial: A24500550
- Condition: Cracked
- Location: Tail Rotor
- Part time: 6,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE FOUND TO BE SPLINTERED AND CRACKED AT INBD EDGE RT STA 11.00
